Loading...
Loading...

Go to the content (press return)

The Berkovits complex and semi-free extensions of koszul algebras

Author
Galvez, M.; Gorbounov, V.; Shaikh, Z.; Tonks, A.
Type of activity
Journal article
Journal
Annales de la faculté des sciences de Toulouse
Date of publication
2016
Volume
25
Number
2-3
First page
363
Last page
384
DOI
https://doi.org/10.5802/afst.1497 Open in new window
Repository
http://hdl.handle.net/2117/102196 Open in new window
Abstract
In his extension of W. Siegel’s ideas on string quantization, N. Berkovits made several observations which deserve further study and development. Indeed, interesting accounts of this work have already appeared in the mathematical literature and in a different guise due to L. Avramov. In this paper we bridge between these three approaches, by providing a complex that is useful in the calculation of some homologies
Citation
Galvez, M., Gorbounov, V., Shaikh, Z., Tonks, A. The Berkovits complex and semi-free extensions of koszul algebras. "Annales de la faculté des sciences de Toulouse", 2016, vol. 25, núm. 2-3, p. 363-384.
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants